# SDR DALA2024012901303

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62780
- Aircraft time: 17,210 hours, 6,934 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5377141) RT AFT DOOR JAMMED. UNJAMMED DOOR-TO FACILITATE DOOR OPENING RMVD DOOR R2 SLIDE COVER AND PACK PER B737 AMM 25-66(429308) INSTALLED R2 DOOR SLIDE PER W/C 2560-4428 DOOR OPERATES NML REF B737 AMM 52-10.
